# SDR DALA2025080805953

- Difficulty date: August 4, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 63,873 hours, 33,317 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CORROSION ON ELECTRICAL CONNECTOR LOC. POWER SUPPLY UNIT.   REPLACED PSU IN THS COMPARTMENT AS PER AIRBUS ESPM 20-52- 12.
